# SDR SWAA2017120718294

- Difficulty date: November 26, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 46,963 hours, 28,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP LOWER SKIN DELAMINATED AT INBOARD TRAILING EDGE.  REPAIRED AFT FLAP PER SRM.
